A nonlinear equation of “rapid diffusion” in $\mathbf{R}^N$
Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 539-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_3_a5,
author = {V. A. Galaktionov and S. A. Posashkov},
title = {A nonlinear equation of {\textquotedblleft}rapid diffusion{\textquotedblright} in $\mathbf{R}^N$},
journal = {Doklady Akademii Nauk},
pages = {539--542},
year = {1986},
volume = {287},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a5/}
}
V. A. Galaktionov; S. A. Posashkov. A nonlinear equation of “rapid diffusion” in $\mathbf{R}^N$. Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 539-542. http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a5/